# SDR 9JLA2023042032326

- Difficulty date: April 1, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N776CJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20107
- Aircraft time: 5,219 hours, 2,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: 401020101
- Part serial: 11241
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER LANDING RECEIVING A BLUE PROX SYSTEM FAULT ANNUNCIATOR. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED A DEFECTIVE LANDING GEAR PROXIMITY SWITCH AS AT FAULT. REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR DOWNLOCK SENSOR WITH A NEW PROXIMITY SWITCH. RIGGING AND OPERATIONAL CHECKS WERE PERFORMED AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
